# SDR USAA2010061491114

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D53112785203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON CHANNEL BETWEEN FR20 TO FR24, -Y1584 OF FWD PAX CABIN FLOOR STRUCTURE.  REPLACED CHANNEL BETWEEN FR20 TO FR24, -Y1584 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53114331.
